# SDR CALA2024110102764

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 64,636 hours, 26,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 317715
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G7 GALLEY PROXIMITY LIGHTS INOPERATIVE. SUPPORT TASK NSA EMX N/R 00202. REMOVED AND REPLACED ASSOCIATED EMERGENCY LIGHT BATTERY PACK AND OPS CHECK GOOD IAW UAL 737NG AMM 33-51-06-960-805.
